# SDR DALA2014091004967

- Difficulty date: September 8, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N361NW
- Make and model: Airbus A320-212
- Aircraft serial: 907
- Aircraft time: 48,580 hours, 22,037 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT AND SYS SWITCH TEST FAULT "EPSU EXT LOAD EMERGENCY RT EPSU BATTERY EMERGENCY RT".  MAINTENANCE REPLACED BATTERY PACK AT RT EPSU.  OPS CHECK WAS NORMAL.
